# SDR CA080218005

- Difficulty date: February 18, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 4,179 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 955017820
- Condition: Grooved
- Location: Engine
- Part time: 478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LESS THAN 500 HRS THERMOCOUPLES FOUND WITH A GROOVE WORN INTO TIPS. THIS IS THE SECOND TIME THIS DEFECT HAS BEEN FOUND. (TC NR 20080218005)
